# SDR K11A2008120372301

- Difficulty date: March 1, 2007
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,538 hours, 38,369 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND DURING FLAP RETRACTION ^3 LED FAILED TO RETRACT AT FLAPS 2 POSITION.  ATTEMPTED TO TURN OFF ENGINE HEAT AND PERFORMED ABNORMAL PROCEDURES WITH NO RESULTS.  INSPECTED SLATS PER AMM 27-81-00.  SLATS AND LIGHTS OP'S CHECKS OK.  OK FOR SERVICE.
